# SDR CALA2023082102578

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737-900ER
- Aircraft serial: 44561
- Aircraft time: 27,278 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 311751
- Condition: Inoperative
- Location: M2626
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT, EMERGENCY LIGHTS BATTERY PACK M2626 FAILS OPERATIONAL CHECK.(REF NR 99979476). REMOVED AND REPLACED BATTERY PACK M2626 IAW B737 AMM 33-51-06-960-805 OPS CHECKS GOOD (WORK ACCOMPLISHED BY V937495 AND AAR QC A-75 V938209) (SDR # 1033476).
